# SDR AALA201811299027

- Difficulty date: November 25, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 34,910 hours, 13,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 10D CEILING EMERGENCY LIGHT AND COVER MISSING.  MAINTENANCE REPLACED THE COVER IAW AMM 33-51-11, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00.
